您当前的位置:
首页 >
文章列表页 >
Generalized Modulus of Smoothness in Banach Spaces
更新时间:2026-08-31
    • Generalized Modulus of Smoothness in Banach Spaces

    • Vol. 21, Issue 4, Pages: 112-116(2016)
    • DOI:10.15938/j.jhust.2016.04.021    

      CLC: O177.7
    • Published:2016

    移动端阅览

  • ZHAO Liang, ZHANG Xing. Generalized Modulus of Smoothness in Banach Spaces[J]. 2016, 21(4): 112-116. DOI: 10.15938/j.jhust.2016.04.021.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

634

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Generalized Modulus of Smoothness in Banach Spaces
Application of a New Class of Characteristic Function
Edge Detection and Topological Localization for Targets with Missing Boundaries
Localization of Geometric Tolerance Fault Points on the Inner Surface of Compressor Casing
Breakdown Mechanism of Epoxy Nanocomposites at Different Temperatures

Related Author

ZHAO Liang
WANG Wei-wei
ZHANG Xing
ZHAO Liang
HAN Zhao-yang

Related Institution

College of Science,Harbin University of Science and Technology
0